# SDR DL76G981219

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410226A
- Condition: Delaminated
- Location: Rt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 11 LEADING EDGE SLAT TRAILING EDGE WEDGE WAS FOUND TO  HAVE THE UPPER SKIN DELAMINATED ALONG THE O/B EDGE.  THE DAMAGE MEASURES 3 X 3.  THE DAMAGE WAS REPAIRED USING AN SRM COMPOSITE REPAIR AUTHORIZED BY ER/A 364970-14AD.
